# SDR ASAA9580172

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Sequence
- Location: Fwd Entry Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN - PRIOR TO DEPARTURE OF FLT 325, GROUND CREW REPORTED FORWARD ENTRY DOOR WOULD NOT CLOSE PROPERLY.  INSPECTED DOOR AND FOUND TO BE OUT OF SEQUENCE.  CYCLED DOOR AND OPERATED NORMALLY.  (M)
